ITEM METADATA RECORD
Title: Diophantine sets over some rings of algebraic integers
Authors: Denef, Jan ×
Lipshitz, L #
Issue Date: 1978
Publisher: London math soc
Series Title: Journal of the london mathematical society-second series vol:18 issue:DEC pages:385-391
ISSN: 0024-6107
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science